FROM OUR EXPERTS
As I sit here writing, I'm in a lot of pain. The left side of my low back is throbbing. Often I can ease this pain by popping the back, but this time that hasn't worked, and neither has Advil. The next step will be to put a prescription pain patch on it.
"Depression hurts," say the Cymbalta commercials. Yes, it does, and antidepressants that, like Cymbalta, work to make more of the neurotransmitters serotonin and norepinephrine available have also been shown to relieve pain.
My questions arise from my own experience. Although I was formally diagnosed with bipolar relatively late, I see symptoms going clear back to childhood. I began to have chronic pain in my early 20s, first in my neck and head, then crippling pain in my arms that finally moved to my mid and upper back. This was diagnosed, after 9 difficult years, as fibromyalgia. Then later I injured my low back and have had trouble with it ever since, while other areas of my back flare up periodically.
One of t...
Sometimes back pain is not strictly related to spinal structures. Sometimes back pain comes from other places, specifically internal organs. In a process called referred pain , internal organs can send pain signals to other parts of the body. For example, when someone is experiencing a heart attack, the left arm may ache. Nothing is wrong with the arm, but this limb hurts because the heart is referring pain to it. The neck, mid-back and low back are also potential targets for referred pain. Here are two examples when "back pain" has nothing to do with spinal problems.
Gallbladder : The gallbladder is a small organ tucked up near the liver that helps with digestion. Within this internal organ problems can arise like a blockage from a stone, an infection, or just an inflamed gallbladder attack. Sometimes the symptoms clearly point to a problem with the gallbladder. These classic symptoms include right upper quadrant abdominal pain just underneath the right chest wall, nausea, gas, ...
My problem is I have a sharp left back headache until now for almost 2 weeks. My first checked up was, they gave me Amoxcicillin 500mg antibiotic and Diclofenac 50mg. After 5 days I went again for a doctor .I said that the effect is nothing on me. After I drink the medicine it will be gone then after 10hours it will come again, because its 3x a day to drink. Then the Doctor change my medicine. Now he gave me MYLAN-CLARITHROMYCIN 500mg for twice a day. On the First day I drink the medicine and the side effect is diarrhea. I expected that already because the doctor told me the effect. Now its my 2nd day when i woke up I felt again the sharpness on the left back head ache. About an hour then it will be gone. I hope you can help me on this matter. I'm so bothered on it. This is the first time ive experienced. And if there are things to avoid in eating or anything I hope you can answer my question. Looking forward on it. Thank you very much! More power! Roland. &...
You should know
Answers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.